# SDR SWAA2024110656041

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,948 hours, 35,760 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLOWING BLACK SMOKE OUT OF EXHAUST<[01] WORKING MEL 49-1-01 SP #1 FROM THIS L/P 2803726. PERFORMED FIM 49-55 TASK 801. OPS CK GOOD. NO SMOKE NOTICED FROM APU EXHAUST.
